Hokkaido Mathematical Journal

No.2

FUJIMURA Shigeyoshi,
Product-projective changes of affine connections in a locally product space
Hokkaido Mathematical Journal, 3 (1974) pp.143-153
KON Masahiro,
A note on minimal submanifolds in Riemannian manifolds
Hokkaido Mathematical Journal, 3 (1974) pp.154-160
ICHINOSE Takashi,
Tensor products of linear operators and the method of separation of variables
Hokkaido Mathematical Journal, 3 (1974) pp.161-189
ANDO Yoshifumi,
Examples of the manifolds $f^{-1}(0)\cap S^{2_{n+1}}, f(Z)=Z^{a_{0}}_0+Z^{a_{1}}_1+\dots +Z^{a_{n}}_n$
Hokkaido Mathematical Journal, 3 (1974) pp.190-195
YAMADA Toshikiyo,
On a certain subspace of the Riemannian projective recurrent space
Hokkaido Mathematical Journal, 3 (1974) pp.196-202
SAKAGUCHI Toshio,
On the holomorphically projective correspondence between Kählerian spaces preserving complex structure
Hokkaido Mathematical Journal, 3 (1974) pp.203-212
KIMURA Hiroshi,
A characterization of $A_{7}$ and $M_{11}$
Hokkaido Mathematical Journal, 3 (1974) pp.213-217
OZAWA Mitsuru,
Distribution of zeros and deficiency of a canonical product of genus one
Hokkaido Mathematical Journal, 3 (1974) pp.218-231
YOSHIDA Tomoyuki,
A characterization of Conway's group $C_{3}$
Hokkaido Mathematical Journal, 3 (1974) pp.232-242
ISU Minoru,
A conformal transformation and a special concircular scalar field in a Riemannian manifold
Hokkaido Mathematical Journal, 3 (1974) pp.243-249
KÔJYÔ Hidemaro,
A remark on conformal Killing tensors of a Riemannian manifold of constant curvature
Hokkaido Mathematical Journal, 3 (1974) pp.250-255
TANNO Shûkichi,
3-dimensional Riemannian manifolds satisfying $R(X,Y) cdot R=0$
Hokkaido Mathematical Journal, 3 (1974) pp.256-261
YAMAUCHI Kazunari,
On infinitesimal projective transformations
Hokkaido Mathematical Journal, 3 (1974) pp.262-270
HASEGAWA Izumi,
H-projective-recurrent K\"{a}hlerian manifolds and Bochner-recurrent K\"{a}hlerian manifolds
Hokkaido Mathematical Journal, 3 (1974) pp.271-278
KOBAYASHI Kazuaki,
Finding a homeomorphism between almost homeomorphic manifolds
Hokkaido Mathematical Journal, 3 (1974) pp.279-289
KASHIWADA Toyoko,
Some characterizations of vanishing Bochner curvature tensor
Hokkaido Mathematical Journal, 3 (1974) pp.290-296
YANO Kentaro, ISHIHARA Shigeru,
Kaehlerian manifolds with constant scalar curvature whose Bochner curvature tensor vanishes
Hokkaido Mathematical Journal, 3 (1974) pp.297-304
KIMURA Hiroshi,
A remark on 2-transitive groups of odd degree
Hokkaido Mathematical Journal, 3 (1974) pp.305-305